Alert archive / Hawaii / Wind Advisories in 2011
Wind Advisory 24, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Nov 25, 2011, 7:35 PM HST for 4 counties in Hawaii. It took effect at Nov 26, 2011, 12:00 PM HST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2011, 7:35 PM HST (05:35 UTC)
- In effect from
- Nov 26, 2011, 12:00 PM HST
- Expired
- Nov 26, 2011, 2:20 PM HST
- In force
- 2 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 5.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -351 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
624 WWHW70 PHFO 260535 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 735 PM HST FRI NOV 25 2011 ...WIND ADVISORY STARTING AT NOON HST SATURDAY FOR KAUAI COUNTY AND OAHU... .STRONG NORTHEAST WINDS BEHIND A FRONT PASSING DOWN THE ISLAND CHAIN WILL PRODUCE WIND GUSTS OF 50 MPH...ESPECIALLY OVER LAND AREAS AND VALLEYS SOUTH AND WEST OF THE MOUNTAINOUS TERRAIN. THESE STRONG WINDS WILL CONTINUE INTO SATURDAY NIGHT...AND WILL LIKELY SPREAD TO ADDITIONAL ISLANDS...INCLUDING PORTIONS OF MAUI COUNTY AND THE BIG ISLAND. HIZ001>011-261745- /O.NEW.PHFO.WI.Y.0024.111126T2200Z-111127T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA... HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI... KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU... PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI... WAHIAWA...PEARL CITY...MAKAKILO 735 PM HST FRI NOV 25 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM HST SATURDAY. * WINDS...NORTHEAST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE WINDS WILL INCREASE THROUGH SATURDAY MORNING WITH THE STRONGEST SUSTAINED WINDS AND GUSTS ARE EXPECTED STARTING SATURDAY AFTERNOON. * IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED BRANCHES AND TREE LIMBS. ELECTRICAL POWER INTERRUPTIONS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE ANY LOOSE OBJECTS THAT MAY BECOME AIRBORNE...OR MOVE THEM INDOORS. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING HIGH PROFILE VEHICLES SUCH AS VANS AND TRUCKS...BECAUSE THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT. && $$ HOUSTON
3 follow-up statements
346 WWHW70 PHFO 261334 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST SAT NOV 26 2011 ...WIND ADVISORY THIS AFTERNOON FOR KAUAI COUNTY AND OAHU... .STRONG NORTHEAST WINDS BEHIND A FRONT PASSING DOWN THE ISLAND CHAIN WILL PRODUCE WIND GUSTS UP TO 50 MPH THIS AFTERNOON... ESPECIALLY OVER LAND AREAS AND VALLEYS SOUTH AND WEST OF THE MOUNTAINOUS TERRAIN. THESE STRONG WINDS WILL CONTINUE INTO TONIGHT...AND WILL LIKELY SPREAD TO ADDITIONAL ISLANDS... INCLUDING PORTIONS OF MAUI COUNTY AND THE BIG ISLAND. HIZ001>011-270145- /O.CON.PHFO.WI.Y.0024.111126T2200Z-111127T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA... HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI... KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU... PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI... WAHIAWA...PEARL CITY...MAKAKILO 334 AM HST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM HST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM HST THIS EVENING. * WINDS...NORTHEAST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE WINDS WILL INCREASE THROUGH THIS MORNING WITH THE HIGHEST WIND GUSTS EXPECTED STARTING THIS AFTERNOON. * IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED BRANCHES AND TREE LIMBS. ELECTRICAL POWER INTERRUPTIONS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE ANY LOOSE OBJECTS THAT MAY BECOME AIRBORNE...OR MOVE THEM INDOORS. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING HIGH PROFILE VEHICLES SUCH AS VANS AND TRUCKS...SINCE THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT. && $$ HOUSTON
390 WWHW70 PHFO 261950 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 950 AM HST SAT NOV 26 2011 ...WIND ADVISORY THIS AFTERNOON THROUGH TONIGHT... .STRONG NORTHEAST WINDS BEHIND A FRONT WILL PRODUCE WIND GUSTS UP TO 50 MPH STARTING THIS AFTERNOON AND CONTINUING TONIGHT. HIZ012>027-270800- /O.EXB.PHFO.WI.Y.0024.111126T2200Z-111127T1600Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR- INCLUDING THE CITIES OF...KALAUPAPA...KAUNAKAKAI...MANELE... LANAI CITY...WAILUKU...LAHAINA...KAANAPALI...KAHULUI...HANA... MAKAWAO...KIHEI...MAKENA... HALEAKALA NATIONAL PARK ABOVE 6000 FEET...KAILUA-KONA...MILOLII... SOUTH POINT...PAHALA...HILO...VOLCANO...HONOKAA...KAMUELA... WAIKOLOA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET 950 AM HST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS...NORTHEAST 15 TO 30 MPH WITH LOCALIZED GUSTS UP TO 50 MPH. * TIMING...STARTING THIS AFTERNOON AND CONTINUING TONIGHT. * IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS. ELECTRICAL INTERRUPTIONS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION AND WATCH FOR WIND-BLOWN DEBRIS ON THE ROADS. BE PREPARED FOR POSSIBLE POWER OUTAGES. && $$ HIZ001>011-270800- /O.EXT.PHFO.WI.Y.0024.111126T2200Z-111127T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA... HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI... KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU... PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI... WAHIAWA...PEARL CITY...MAKAKILO 950 AM HST SAT NOV 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS...NORTHEAST 15 TO 30 MPH WITH LOCALIZED GUSTS UP TO 50 MPH. * TIMING...STARTING THIS AFTERNOON AND CONTINUING TONIGHT. * IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS. ELECTRICAL INTERRUPTIONS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION AND WATCH FOR WIND-BLOWN DEBRIS ON THE ROADS. BE PREPARED FOR POSSIBLE POWER OUTAGES. && $$ DONALDSON
501 WWHW70 PHFO 270020 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 220 PM HST SAT NOV 26 2011 ...STRONG AND GUSTY TRADE WINDS THROUGH TONIGHT FOR THE BIG ISLAND AND PARTS OF MAUI COUNTY... .A STRONG HIGH NORTH OF THE AREA WILL PRODUCE LOCALLY STRONG TRADE WINDS THROUGH TONIGHT. HIZ014>019-022-025-026-271230- /O.CAN.PHFO.WI.Y.0024.000000T0000Z-111127T1600Z/ /O.NEW.PHFO.WI.Y.0025.111127T0200Z-111127T1600Z/ LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST- MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-HALEAKALA SUMMIT- BIG ISLAND NORTH AND EAST-KOHALA- INCLUDING THE CITIES OF...MANELE...LANAI CITY...WAILUKU... LAHAINA...KAANAPALI...KAHULUI... HALEAKALA NATIONAL PARK ABOVE 6000 FEET...HILO...VOLCANO... HONOKAA...KAMUELA...WAIKOLOA 220 PM HST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...CONTINUING THROUGH TONIGHT. * IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS. ELECTRICAL INTERRUPTIONS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION AND WATCH FOR WIND-BLOWN DEBRIS ON THE ROADS. BE PREPARED FOR POSSIBLE POWER OUTAGES. && $$ HIZ001>013-020-021-023-024-027-270130- /O.CAN.PHFO.WI.Y.0024.000000T0000Z-111127T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA- SOUTH BIG ISLAND-BIG ISLAND INTERIOR- INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA... HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI... KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU... PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI... WAHIAWA...PEARL CITY...MAKAKILO...KALAUPAPA...KAUNAKAKAI...HANA... MAKAWAO...KIHEI...MAKENA...KAILUA-KONA...MILOLII...SOUTH POINT... PAHALA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET 220 PM HST SAT NOV 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. WINDS HAVE REMAINED BELOW THE ADVISORY THRESHOLD OVER KAUAI COUNTY...OAHU AND MOLOKAI. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Nov 25, 4:00 PM HST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 25, 4:00 PM HST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 400 PM HST FRI NOV 25 2011 .SYNOPSIS... WINDS WILL STRENGTHEN TONIGHT AS A COLD FRONT APPROACHES THE STATE FROM THE NORTH. WINDY CONDITIONS WILL PREVAIL SATURDAY AND SUNDAY AS THE FRONT MOVES ACROSS WHICH WILL PRODUCE SCATTERED SHOWERS AROUND THE STATE TOMORROW AND TOMORROW NIGHT. MUCH DRIER WEATHER FOLLOWING THE PASSAGE OF THIS FRONT BEGINNING IN THE WEST FROM SATURDAY NIGHT INTO MONDAY. A LARGE NORTH NORTHWEST SWELL COMBINED WITH THE LOCALLY GENERATED WIND WAVES WILL ALSO PRODUCE ELEVATED ROUGH AND CHOPPY WAVES ALONG THE NORTH AND EAST FACING SHORES OF MOST ISLANDS STARTING LATE SATURDAY...AND CONTINUING INTO EARLY NEXT WEEK. && .DISCUSSION... AN UPPER LEVEL TROUGH DIGGING IS FROM NORTHWEST TO SOUTHEAST OVER THE NORTH CENTRAL PACIFIC CAUSING A SURFACE RIDGE JUST NORTH OF THE HAWAIIAN ISLANDS TO WEAKEN. THE RELAXATION OF THE PRESSURE GRADIENT SOUTH OF THIS RIDGE ALLOWED THE LIGHT TO MODERATE WINDS OVER THE PAST COUPLE OF DAYS. VISIBLE SATELLITE SHOWS THE NARROW BAND OF CLOUDS ASSOCIATED WITH A COLD FRONT IS LOCATED 300 MILES NORTH OF KAUAI AND MOVING SOUTH AT 15 TO 20 MPH. NOT OBSERVED ON SATELLITE IS THE STRONG WINDS OVERRUNNING THE FRONT WHICH ARE DRIVEN BY A STRONG SURFACE HIGH BEHIND THE FRONT AND CURRENTLY FAR TO NORTHEAST OF HAWAII. WINDS WILL STRENGTHEN TONIGHT AS THIS WIND SURGE AND COLD FRONT APPROACH THE STATE FROM THE NORTH. THESE INCREASING WINDS WILL BEGIN TO SPREAD FROM WESTERN ISLANDS EASTWARD TONIGHT AND SATURDAY. THERE IS A POTENTIAL FOR WIND ADVISORY LEVEL WINDS WITH THIS SURGE...SUSTAINED WINDS OVER 30 MPH...IN SOME OF THE MORE EXPOSED AREAS AROUND THE STATE AND WE WILL CONSIDER A WIND ADVISORY FOR ALL OR PORTIONS OF THE STATE SATURDAY AFTERNOON INTO SUNDAY. MIDLEVEL WINDS WILL ALSO BOOST UP CONSIDERABLY WITH THE WIND SURGE AND WE ALSO COULD GET WIND ADVISORY LEVEL WINDS AT THE HIGHER ELEVATIONS ON MAUI AND THE BIG ISLAND SATURDAY NIGHT INTO SUNDAY. THE DIFFUSE BAND OF LOW CLOUDS AND ACCOMPANIED SCATTERED SHOWERS ASSOCIATED WITH THE FRONT WILL ARRIVE FIRST OVER KAUAI AND THEN OAHU AFTER SUNRISE SATURDAY MORNING. MODELS HAVE TRENDED BACK AND FORTH ON HOW MUCH RAINFALL WILL BE ASSOCIATED WITH THE FRONT...BUT GIVEN HOW NARROW THE BAND IS LOOKING AT THIS TIME...WE ARE MOST LIKELY GOING TO SEE A MODEST INCREASE IN SHOWERS FOCUSING ON WINDWARD AND MAUKA AREAS. THE STRONG WINDS WILL CARRY THESE SHOWERS ONTO LEEWARD SIDES OF THE SMALLER ISLANDS AS WELL. VERY DRY AND SLIGHTLY COOLER AIR WILL ALSO FILL IN BEHIND THE FRONT BEGINNING IN THE WEST FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT IN THE EAST. LOW CLOUDS AND SHOWERS WILL THEN DIMINISH INTO EARLY NEXT WEEK. AS THE HIGH PRESSURE BEHIND THE FRONT CONTINUES PUSHING EASTWARD AND WEAKENS...THE WINDS WILL WEAKEN ON MONDAY AND SHIFT TO A MORE TYPICAL EAST-NORTHEAST TRADE WIND DIRECTION. && .AVIATION... INCREASING NE WINDS SATURDAY WILL REQUIRE AN AIRMET TANGO FOR MOD LOW LEVEL TURB S THRU W OF MOUNTAINS. IT IS ALSO A POSSIBILITY THAT A SIGMET WILL BE NEEDED FOR SVR LOW LEVEL TURB S THRU W OF MTNS. A COLD FRONT IN ADVANCE OF THE STRONG WINDS WILL SPREAD MVFR CIGS/VIS WITH SHRA FROM KAUAI DOWN THE ISLAND CHAIN SATURDAY. && .MARINE... WINDS WILL STRENGTHEN AND BACK TO A NORTHEASTERLY DIRECTION TONIGHT AS A FRONT MOVES SOUTHEAST TOWARDS THE STATE. THE STRENGTHENING WINDS AND RESULTANT ROUGH SEAS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY /SCA/ CRITERIA BY SATURDAY MORNING FOR ALL HAWAIIAN WATERS. A FEW OF THE WINDY CHANNELS AROUND MAUI COUNTY AND THE BIG ISLAND MAY REACH GALE STRENGTH SATURDAY NIGHT AND SUNDAY...BUT WILL WAIT TO SEE WHAT STRENGTH OF WINDS ARE RECORDED TOMORROW TO COME TO A DECISION ABOUT A WARNING. A LARGE NORTH-NORTHWEST SWELL ARRIVING LATE SATURDAY AFTERNOON COMBINED WITH LOCALLY GENERATED WIND WAVES WILL PRODUCE HAZARDOUS SURF CONDITIONS ALONG NORTH...EAST AND SOME WEST FACING SHORELINES. AS A RESULT...A HIGH SURF ADVISORY WILL MOST LIKELY BE ISSUED TOMORROW MORNING FOR MOST OF THE COAST LINES EXPOSED TO THIS HAZARDOUS WAVE ACTION. IN ADDITION TO THE LARGE BREAKING WAVES AND RIP CURRENTS...LOCALIZED COASTAL FLOODING AND BEACH EROSION MAY ALSO OCCUR ALONG SOME NORTHEAST FACING BEACHES AS WAVE RUN UP IS ENHANCED BY THE STRONG NORTHEAST WINDS AFTER THE PASSAGE OF THE FRONT. THIS WILL ESPECIALLY BE PREVALENT DURING HIGH TIDE WHICH PEAK EARLY SUNDAY MORNING. && .FIRE WEATHER... STRONG NORTHEAST WINDS AND VERY DRY AIR FILLING IN BEHIND A FRONT THAT WILL PUSH DOWN THE ISLAND CHAIN MAY PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH STARTING SATURDAY AFTERNOON. THESE POTENTIALLY HAZARDOUS CONDITIONS MAY CONTINUE INTO EARLY NEXT WEEK. A DRY AIRMASS WILL QUICKLY FILL IN BEHIND THE FRONT SATURDAY NIGHT AND SUNDAY...BUT AT THIS TIME RELATIVE HUMIDITY LEVELS ARE EXPECTED TO REMAIN ABOVE THE CRITICAL RED FLAG THRESHOLD. && .HFO WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 PM HST SUNDAY FOR ALL HAWAIIAN WATERS- && DISCUSSION/MARINE/FIRE WEATHER...FOSTER AVIATION...CRAIG
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:34 PM HST | Small Craft Advisory | HFO | 4 days | |
| Nov 26, 3:36 AM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 3 days |
| Nov 26, 8:07 AM HST | Gale Watch | HFO | 8 hr | |
| Nov 26, 11:07 AM HST | Fire Weather Watch | HFO | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.